# SDR TRBA2011349003

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 30,254 hours, 33,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 44
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW REPORTED OUTSIDE EMERGENCY EXIT LIGHT AT THE FWD LT EMERGENCY EXIT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPLACED BULB ON OUTSIDE FORWARD LT EMERGENCY LIGHT, PERFORMED OPS CHECK AND FOUND WORKING PROPERLY IAW MM 33-50-00. ACFT RETURNED TO SERVICE.
